# SDR AALA20150410004

- Difficulty date: April 9, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 75,851 hours, 27,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DUAL DIRECTIONAL FLOOD LIGHT MOUNTED TO MID LAVATORY IS INOPERATIVE.  R & R LIGHT ASSEMBLY BY SPLICING IAW SWPM 20-30-1.  SYS CHECKED NORMAL.
